# SDR UPS06845963

- Difficulty date: January 3, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fs880 Lbl3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN SUBFLOOR STA 880 LBL3, FINGER DOUBLER BULGING AND POSSILBLE CORROSION UNDER DOUBLER.  REMOVED FINGER DOUBLER IAW SRM 51-1-21, NO CORROSION  NOTED UNDER FINGER DOUBLER, FABRICATED AND INSTALLED FINGER DOUBLER IAW DWG 5645332, AND SRM 51-1-21.
